Previous |  Up |  Next


Title: An integral formula for non-Codazzi tensors (English)
Author: Švec, Alois
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 28
Issue: 3
Year: 1978
Pages: 434-438
Summary lang: Russian
Category: math
MSC: 53C20
idZBL: Zbl 0428.53020
idMR: MR501210
DOI: 10.21136/CMJ.1978.101548
Date available: 2008-06-09T14:29:33Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] U. Simon: A further method in global differential geometry.Abh. Math. Sem. Hamburg, 44, 1975, 52-69. MR 0394513, 10.1007/BF02992946


Files Size Format View
CzechMathJ_28-1978-3_11.pdf 425.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo